MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD TI +3 OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. MINI TRAY STD TI +3 OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031411
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Common device name: phx.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Zimmer biomet will continue to monitor for trends.Associated products and reports: 0001822565-2023-00270, item#: 110031425, lot#: 65115634.Other associated products: item#: 110031412, lot#: 64558906; item#: 110031425, lot#: 64833619.
 
Event or Problem Description
It was reported a patient underwent a reverse total shoulder.During the procedure the implant was noted to be loose, and surgery was completed with different size implant then the one trialed.No serious injury or impact to the patient were reported.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.G2: korea.H6: component code: g03016 tray.Visual examination of the returned products identified the parts show signs of wear and damage.By comparing both prints of the tray and bearing, measurements were taken of the overall height of both as assembled and found to be consistent with the print specifications.Part 110031411: review of the device history record(s) identified no deviations or anomalies during manufacturing.Upon conclusion of the investigation, no problem was found with the given devices.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MINI TRAY STD TI +3 OFFSET
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16303600
Report Number0001822565-2023-00272
Device Sequence Number6792117
Product Code PHX
UDI-Device Identifier00887868231438
UDI-Public(01)00887868231438(17)320531(10)65386114
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031411
Device Lot Number65386114
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10.
Patient SexUnknown